| Catalog Number |
55840008580 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that patient with adult degenerative disease and scoliosis underwent spinal surgery from t10 - pelvis.Post-op pelvic screws breakage (bilaterally) at sacro-iliac joint was observed causing pain to the patient.It is not confirmed whether surgeon will perform revision surgery on the patient.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.